A compression type mountain pass theorem in conical shells

Abstract

In this paper we present a compression type version of the mountain pass lemma in a conical shell with respect to two norms. An application to second-order ordinary differential equations is included.

Authors

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Critical point; Mountain pass lemma; Compression; Cone; Positive solution

Paper coordinates

R. Precup, A compression type mountain pass theorem in conical shells, J. Math. Anal. Appl. 338 (2008), 1116-1130, https://doi.org/10.1016/j.jmaa.2007.06.007

PDF

About this paper

Journal

Journal of Mathematical Analysis and Applications

Publisher Name

Elsevier

Print ISSN
Online ISSN

0022-247X

google scholar link

Related Posts